Parents, go check your medicine cabinets. Pfizer is voluntarily recalling 28,000 bottles of Children’s Advil Suspension in the bubble gum flavor due to mislabeled dosage cups. The packaging mistake could potentially cause a dangerous overdose.

The company distributed the affected 4-ounce bottles nationwide in May and June. The label instructions provide dosing instructions in milliliters, while the cups instead show teaspoons. Since 1 teaspoon contains approximately 5 milliliters, it would be all too easy for a parent to accidentally administer way too much medicine.

Advertisement – Continue Reading Below

Children’s Advil is most commonly used to reduce fever and relieve minor aches and pains from conditions like the common cold, flu, sore throat, headaches, and toothaches.

Symptoms of an ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision, and dizziness. The U.S. National Library of Medicine states the correct dosage depends on your child’s weight. For example, a toddler weighing 24 to 35 pounds would get a 1 teaspoon dose, while a 11-year-old between 72 to 95 pounds would receive 3 teaspoons.

To see if your bottle is affected, look for a November 2020 expiration date and the marked code R51129. Approximately one-third of the recalled lot never made it to market, a Pfizer spokesperson told CBS News.

Call the consumer hotline 1-800-88-Advil (1-800-882-3845) Monday through Friday between 9 a.m. and 5 p.m. EST with any questions or concerns. Of course, if you ever experience any problems or adverse reactions to a drug, contact your doctor right away. You can also later report it to the FDA by submitting an online form or calling 1-800-332-1088.

https://www.goodhousekeeping.com/health/a22853236/childrens-advil-was-recalled/

P.S We are always on the the lookout for lifestyle solutions for our readers! If you are interested in safely detoxing, cleansing, and/or losing weight Visit Here for more information ALSO Get Our FREE Natural Cures Ebook Enter Your info Here slimladyteahttps://blog.slimladytea.com/wp-content/uploads/2018/08/how-to-check-if-your-childrens-advil-was-recalled.jpghttps://blog.slimladytea.com/wp-content/uploads/2018/08/how-to-check-if-your-childrens-advil-was-recalled-150x150.jpgblogslimladyHealth & Wellnessbelly fat,cleanse,detox,lose belly fat,lose weight,weight lossParents, go check your medicine cabinets. Pfizer is voluntarily recalling 28,000 bottles of Children's Advil Suspension in the bubble gum flavor due to mislabeled dosage cups. The packaging mistake could potentially cause a dangerous overdose. The company distributed the affected 4-ounce bottles nationwide in May and June. The label...Entertainment, Wellness, And More.....